# SDR USAA2009091492528

- Difficulty date: August 30, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 893
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR AT AFT FRAME NR 5 BEAM AT NR 4 STOP FITTING.  REPAIRED FORWARD SERVICE DOOR AT AFT FRAME NR 5 BEAM AT NR 4 STOP FITTING IAW US AIRWAYS TYPICAL REPAIR 52-10-11.
